# SDR 2007UALA02744

- Difficulty date: July 18, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 37,568 hours, 10,433 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 411N21033B
- Condition: Broken
- Location: R1 Door Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1R ARM-DISARM LEVER COVER SPRINGS BROKEN.   09-07-07   AFTER DIAGNOSING THE PROBLEM, DISARMED LEVER AT DOOR.  REPLACED COVER FOR ARM.
